# SDR IPXA1B65801

- Difficulty date: March 1, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 40631
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D,  EMERGENCY LIGHT BATTERY PACK CAPACITY FUNCTIONALLY CHECK FOUND BATTERY (M5056) FAIL.  EMERGENCY LIGHT BATTERY PACK (M5056) REPLACED AND EMERGENY LIGHT OPS TEST CARRIED OUT RESULT NORMAL AMM 33-51-04, 33-51-00.
